# SDR 2007UALA02715

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 21,301 hours, 9,001 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Valve
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WENT INTO AUTO SHUTDOWN AND MESSAGE LP VALVE ON EICAS.  APU FUEL LOW PRESSURE VALVE FAILURE.  REPLACED APU FUEL LOW PRESSURE VALVE.
